Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 129, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at Jun 11, 2012, 5:21 PM CDT for Coke County, Sterling County, Tom Green County, Texas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2012, 5:21 PM CDT (22:21 UTC)
- Expired
- Jun 11, 2012, 6:00 PM CDT
- In force
- 39 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
Counties Coke County, TX, Sterling County, TX, Tom Green County, TX
The radar
The San Angelo radar (KSJT), 52 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 3:52 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 10.4 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -402 J/kg
- Mixed-layer LCL
- 4006 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
135
WUUS54 KSJT 112221
SVRSJT
TXC081-431-451-112300-
/O.NEW.KSJT.SV.W.0129.120611T2221Z-120611T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
521 PM CDT MON JUN 11 2012
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
STERLING COUNTY IN SOUTHWEST TEXAS...
NORTHWESTERN TOM GREEN COUNTY IN SOUTHWEST TEXAS...
SOUTHWESTERN COKE COUNTY IN SOUTHWEST TEXAS...
* UNTIL 600 PM CDT
* AT 519 PM CDT...A CLUSTER OF SEVERE THUNDERSTORMS WAS LOCATED
OVER STERLING COUNTY...ABOUT 9 MILES SOUTH OF STERLING CITY...MOVING
SOUTHEAST AT 25 MPH.
STORM HAZARDS INCLUDE...
DAMAGING WINDS IN EXCESS OF 60 MPH.
WITH POSSIBLE STORM IMPACTS...
SOME TREE LIMB DAMAGE...WEAKENED TREES TOPPLED...
UNSECURED LIGHT OBJECTS BLOWN AROUND...
SCATTERED POWER OUTAGES POSSIBLE...
POTENTIALLY DEADLY LIGHTNING.
* THE SEVERE THUNDERSTORMS WILL BE NEAR...
BROOME BY 525 PM CDT...
US-87 NEAR THE COKE-TOM GREEN COUNTY LINE BY 540 PM CDT...
WATER VALLEY BY 555 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR WESTERN TEXAS.
&&
LAT...LON 3205 10101 3165 10051 3153 10058 3152 10074
3153 10103 3168 10121
TIME...MOT...LOC 2220Z 319DEG 20KT 3171 10096
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:27 PM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jun 11, 3:27 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 327 PM CDT MON JUN 11 2012 .SHORT TERM... TEMPS CONTINUE TO SOAR ACROSS WEST CENTRAL TX WITH CURRENT READINGS RANGING FROM THE UPPER 97 TO 106 DEGREES. A COLD FRONT MOVED INTO THE BIG COUNTRY EARLIER TODAY BUT APPEARS TO HAVE STALLED ALONG A NEWCASTLE...TO ANSON...TO BIG SPRING LINE. MODEST CONVERGENCE EXISTS ALONG THIS BOUNDARY BUT THE ENVIRONMENT REMAINS CAPPED AT THIS TIME WITH ONLY SOME SPARSE ALTO CU CURRENTLY OVERHEAD. LOOKING BACK TO THE WEST...LARGE SCALE ASCENT CAN BE SEEN ON THE VISIBLE LOOP AS HIGH CLOUDS DEVELOP OVER SOUTHWEST TX AND THE HIGH BASED CU FIELD TAKES OFF. THIS TREND WILL CONTINUE AS THE ASCENT OVERSPREADS THE CWA OVER THE NEXT FEW HOURS. THIS WILL ALSO HELP WEAKEN THE CAP AND ENHANCE MID LEVEL LAPSE RATES. ISOLATED CONVECTION IS EXPECTED TO DEVELOP THIS AFTERNOON IN THE GENERAL VICINITY OF THE BOUNDARY AND MOVE EAST DURING THE EVENING HOURS. SEVERAL OF THE HI RES CONVECTION MODELS DEPICT A BIT MORE DEVELOPMENT OVER THE SOUTH PLAINS THIS EVENING...PROVIDING ENHANCED RAIN CHANCES OF THE BIG COUNTRY. GIVEN THE CLASSIC INVERTED V SOUNDINGS AND MODEST INSTABILITY...A FEW STORMS MAY BECOME SEVERE THROUGH THIS EVENING WITH THE PRIMARY CONCERNS BEING GUSTY WINDS AND LARGE HAIL. TEMPS TONIGHT WILL DEPEND LARGELY ON WHEN/WHERE CONVECTION DEVELOPS BUT I THINK WE WILL SEE LOW TO MID 70S AS THE GENERAL CONSENSUS. PRECIP IS EXPECTED TO WIND DOWN AROUND OR SHORTLY AFTER MIDNIGHT WITH THE FRONTAL BOUNDARY BIFURCATING THE CWA FROM WEST TO EAST. THIS FRONT WILL MOVE NORTH ON TUESDAY AND IS EXPECTED TO EXTEND FROM NEAR SWEETWATER TO BROWNWOOD BY MID AFTERNOON. ANY STORMS THAT FORM ALONG THE BOUNDARY WILL MOVE TO THE EAST...KEEPING RAIN CHANCES GENERALLY ON THE COOL SIDE OF THE BOUNDARY. THE SOUTHWEST HALF OF THE CWA WILL AGAIN BE HOT AND DRY. I CONTEMPLATED ADDING SOME TRIPLE DIGIT HEAT TO THE FORECAST ONCE AGAIN BUT THERE WAS JUST ENOUGH UNCERTAINTY IN THE EXPECTED LOCATION OF THE FRONT THAT I CONSERVATIVELY CHOSE UPPER 90S AS THE PREVAILING TEMPS. HIGHS WILL REMAIN CLOSER TO 90 DEGREES NORTH OF THE FRONT. WE REMAIN IN A THREAT AREA FOR SEVERE WEATHER ON TUESDAY BUT THIS WILL BE PRIMARY IN THE LATE AFTERNOON AND EVENING HOURS. .CLIMATE... RECORD HIGH TEMPERATURES HAVE BEEN SET AT ABILENE AND SAN ANGELO AS OF 250 PM CDT...SAN ANGELO HAS REACHED 108 DEGREES AND ABILENE 104 DEGREES. THE PREVIOUS MARKS WERE SET IN 1917 AND 2009 FOR BOTH SAN ANGELO AND ABILENE. JOHNSON && .LONG TERM... A STATIONARY FRONTAL BOUNDARY WILL EXTEND FROM SE NEW MEXICO EAST ACROSS THE SOUTHERN BIG COUNTRY TOMORROW EVENING. IN ADDITION...A DRYLINE WILL EXTEND NORTH FROM THE BIG BEND REGION INTO SOUTHEAST NEW MEXICO WHERE IT WILL INTERSECT THE FRONTAL BOUNDARY. GIVEN GOOD AFTERNOON HEATING CONCOMITANT WITH A MOIST AND UNSTABLE BOUNDARY LAYER...MODELS SUGGEST CONVECTIVE INITIATION WEST OF THE FORECAST AREA ALONG AND NORTH OF THE FRONTAL BOUNDARY AND ALONG THE DRYLINE BY LATE TOMORROW AFTERNOON. A DEVELOPING COMPLEX OF THUNDERSTORMS WILL THEN TRACK E/SE OVER THE FORECAST AREA THROUGH THE EVENING AND OVERNIGHT HOURS BRINGING THE CWA ITS BEST CHANCE OF RAINFALL. THE THUNDERSTORM COMPLEX SHOULD EXIT OUR EASTERN COUNTIES BY LATE WEDNESDAY AFTERNOON BRINGING AN END TO OUR RAINFALL CHANCES. THE BEST CHANCE OF SIGNIFICANT RAINFALL WILL FAVOR THE NORTHERN HALF OF THE FORECAST AREA LATE TUESDAY INTO EARLY WEDNESDAY. THE REMAINDER OF THE EXTENDED WILL BE DRY WITH THE FORECAST AREA REMAINING UNDER THE INFLUENCE OF AM UPPER LEVEL RIDGE. AFTERNOON HIGHS WILL NOT BE AS HOT AS OUR RECORD HIGHS...REMAINING GENERALLY IN THE MID 90S...STILL ABOVE OUR SEASONAL NORMS. MORNING LOWS IN THE LOWER 70S WILL CONTINUES TO BE WARMER THAN OUR SEASONAL NORMS OF UPPER 60S. && .FIRE WEATHER... RELATIVE HUMIDITY VALUES THIS AFTERNOON WILL FALL TO AROUND 15 PERCENT ACROSS THE WESTERN CONCHO VALLEY AND CROCKETT COUNTY THIS AFTERNOON. HOWEVER...20 FT WIND SPEEDS WILL GENERALLY REMAIN LESS THAN 12 MPH SUSTAINED...KEEPING FIRE WEATHER CONCERNS LIMITED DESPITE THE VERY HOT TEMPERATURES. WINDS WILL AGAIN BE RELATIVELY LIGHT ON TUESDAY WITH RELATIVE HUMIDITIES RUNNING 5-10 PERCENT HIGHER. WE WILL HAVE ISOLATED TO SCATTERED THUNDERSTORMS THROUGH WEDNESDAY WHICH MAY ENHANCE THE THREAT OF FIRE STARTS. AFTER WEDNESDAY...TEMPERATURES WILL MODERATE INTO THE MID/UPPER 90S ACROSS THE FORECAST AREA. WE WILL SEE INCREASING SOUTH 20 FT WINDS OF 12-16 MPH BUT MINIMUM RELATIVE HUMIDITIES WILL TYPICALLY REMAIN ABOVE 25 PERCENT. JOHNSON .PRELIMINARY POINT TEMPS/POPS... ABILENE 71 89 72 92 73 / 30 20 50 20 10 SAN ANGELO 76 98 75 96 74 / 20 10 30 10 10 JUNCTION 74 99 74 94 73 / 10 0 20 10 10 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. && 15
Hazardous weather outlook, Jun 11, 3:55 PM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 355 PM CDT MON JUN 11 2012 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-121100- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 355 PM CDT MON JUN 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND THIS EVENING. A FEW STORMS MAY BECOME SEVERE WITH THE PRIMARY THREATS BEING LARGE HAIL AND DAMAGING WINDS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MUCH OF THE BIG COUNTRY...CONCHO VALLEY AND HEARTLAND COUNTIES UNTIL 11 PM TONIGHT. IN ADDITION...HEAT INDEX VALUES WILL REMAIN AROUND 105 DEGREES ACROSS THE HEARTLAND AND NORTHWEST HILL COUNTRY THROUGH THE REMAINDER OF THE AFTERNOON. TAKE EXTRA PRECAUTIONS WHEN SPENDING TIME OUTDOORS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL BE POSSIBLE TUESDAY AND WEDNESDAY. THE BEST CHANCE OF PRECIPITATION WILL BE TUESDAY NIGHT AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE REGION. SOME STORMS MAY BECOME SEVERE WITH THE PRIMARY THREATS BEING LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING AND AGAIN ON TUESDAY. JOHNSON
In the hours before
Special weather statement, Jun 11, 4:40 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 440 PM CDT MON JUN 11 2012 TXZ128-112245- CALLAHAN TX- 440 PM CDT MON JUN 11 2012 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT FOR CALLAHAN COUNTY... AT 435 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 6 MILES SOUTHEAST OF EULA...OR ABOUT 8 MILES SOUTH OF CLYDE...MOVING NORTHEAST AT 15 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... CLYDE BY 505 PM CDT ADMIRAL BY 510 PM CDT BAIRD BY 520 PM CDT SMALL HAIL AND WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. HEAVY RAINFALL MAY CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING FOR WESTERN TEXAS. LAT...LON 3208 9928 3208 9963 3251 9962 3251 9912 TIME...MOT...LOC 2140Z 217DEG 10KT 3230 9948 20
Special weather statement, Jun 11, 4:43 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 443 PM CDT MON JUN 11 2012 TXZ065-112230- COKE TX- 443 PM CDT MON JUN 11 2012 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT FOR COKE COUNTY... AT 440 PM CDT...A COUPLE OF STRONG THUNDERSTORMS WERE INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR NEAR ROBER LEE...AND 8 MILES SOUTH OF ROBERT LEE. THE STORMS WERE MOVING SLOWLY EAST AT 10 MPH. * THE STRONG THUNDERSTORMS WILL BE NEAR... THE INTERSECTION OF US-277 AND HIGHWAY 70 BY 525 PM CDT OAK CREEK RESERVOIR BY 530 PM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE STORMS. OTHER DEVELOPING STORMS ACROSS COKE COUNTY COULD ALSO STRENGTHEN AND PRODUCE STRONG GUSTY WINDS AND HAIL. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING FOR WESTERN TEXAS. LAT...LON 3206 10025 3179 10025 3179 10059 3207 10061 TIME...MOT...LOC 2141Z 257DEG 11KT 3201 10044
Special weather statement, Jun 11, 4:45 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 445 PM CDT MON JUN 11 2012 TXZ066-073-139-112245- RUNNELS TX-COLEMAN TX-CONCHO TX- 445 PM CDT MON JUN 11 2012 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT FOR RUNNELS AND CONCHO COUNTIES... COLEMAN COUNTY... AT 441 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 8 MILES NORTHWEST OF IVIE RESERVOIR NEAR CONCHO PARK MARINA...OR ABOUT 10 MILES NORTHEAST OF PAINT ROCK...MOVING NORTHEAST AT 10 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... THE INTERSECTION OF RANCH ROAD 1929 AND RANCH ROAD 2134 BY 455 PM CDT IVIE RESERVOIR NEAR CONCHO PARK MARINA BY 535 PM CDT LEADAY AND TALPA BY 545 PM CDT SMALL HAIL AND WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. HEAVY RAINFALL MAY CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING FOR WESTERN TEXAS. LAT...LON 3185 9966 3150 9946 3149 9989 3169 9996 TIME...MOT...LOC 2145Z 242DEG 4KT 3162 9982 20
Special weather statement, Jun 11, 5:09 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
509 PM CDT MON JUN 11 2012
TXZ066-112300-
RUNNELS TX-
509 PM CDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT FOR
RUNNELS COUNTY...
AT 505 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 4 MILES SOUTH OF WINGATE...OR ABOUT 9
MILES WEST OF WINTERS...MOVING EAST AT 10 MPH. ADDITIONAL STRONG
THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS MUCH OF RUNNELS COUNTY
AS AN OUTFLOW BOUNDARY MOVES THROUGH THE COUNTY.
* THE STRONG THUNDERSTORM WILL BE NEAR...
NORTON BY 515 PM CDT
PUMPHREY BY 520 PM CDT
DRASCO BY 530 PM CDT
WINTERS...WINTERS LITTLE ELM LAKE AND HATCHEL BY 600 PM CDT
SMALL HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY
RAINFALL MAY CAUSE PONDING OF WATER ON AREA ROADWAYS...ESPECIALLY
THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE
SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A
WARNING BE ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR WESTERN TEXAS.
LAT...LON 3158 9973 3158 10023 3201 10024 3208 10023
3208 9971
TIME...MOT...LOC 2207Z 291DEG 9KT 3199 10010
20The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 4:21 PM CDT | Severe Thunderstorm Warning | SJT | Sterling | 39 min |
| Jun 11, 4:40 PM CDT | Special Weather Statement | SJT | Callahan | 65 min |
| Jun 11, 4:43 PM CDT | Special Weather Statement | SJT | Coke | 47 min |
| Jun 11, 4:45 PM CDT | Special Weather Statement | SJT | Runnels | 60 min |
| Jun 11, 4:49 PM CDT | Severe Thunderstorm Warning | SJT | Callahan | 56 min |
| Jun 11, 4:57 PM CDT | Severe Thunderstorm Warning | SJT | Sterling | 63 min |
| Jun 11, 5:09 PM CDT | Special Weather Statement | SJT | Runnels | 51 min |
| Jun 11, 5:26 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, McCulloch | 64 min |
| Jun 11, 5:46 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman, Taylor | 59 min |
| Jun 11, 6:01 PM CDT | Special Weather Statement | SJT | Tom Green | 59 min |
| Jun 11, 6:06 PM CDT | Special Weather Statement | SJT | Coleman | 54 min |
| Jun 11, 6:07 PM CDT | Severe Thunderstorm Warning | SJT | Shackelford | 38 min |
| Jun 11, 6:13 PM CDT | Special Weather Statement | SJT | Coke | 62 min |
| Jun 11, 6:20 PM CDT | Severe Thunderstorm Warning | SJT | Coleman | 40 min |
| Jun 11, 6:28 PM CDT | Special Weather Statement | SJT | Concho | 62 min |
| Jun 11, 6:39 PM CDT | Special Weather Statement | SJT | Irion | 51 min |
| Jun 11, 6:57 PM CDT | Special Weather Statement | SJT | Coleman | 63 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.